Alert archive / Pennsylvania / Special Weather Statements in 2024
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 6, 2024, 3:21 PM EDT for Cambria County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 3:21 PM EDT (19:21 UTC)
- Expired
- Aug 6, 2024, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
- Hail
- 0.50 in
- Wind
- 50
County Cambria County, PA
The radar
The State College radar (KCCX), 39 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
725
WWUS81 KCTP 061921
SPSCTP
Special Weather Statement
National Weather Service State College PA
321 PM EDT Tue Aug 6 2024
PAZ017-018-024-025-061945-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-
321 PM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CLEARFIELD...
SOUTHWESTERN CENTRE...NORTHERN BLAIR AND NORTHEASTERN CAMBRIA
COUNTIES THROUGH 345 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Tyrone, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Altoona, Tyrone, Northern Cambria, Philipsburg, Bald Eagle, Bellwood,
Patton, Loretto, Hastings, Osceola Mills, Tipton, Chester Hill,
Carrolltown, Houtzdale, North Philipsburg, South Philipsburg, Sandy
Ridge, Blandburg, Jeffries, and Horseshoe Curve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.
&&
LAT...LON 4074 7867 4094 7864 4094 7816 4079 7816
4074 7823 4074 7816 4071 7817 4068 7822
4065 7820 4061 7823 4048 7839 4052 7890
TIME...MOT...LOC 1921Z 274DEG 22KT 4073 7850
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:15 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 6, 3:15 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service State College PA 315 PM EDT Tue Aug 6 2024 .SYNOPSIS... Numerous showers and thunderstorms will bring a severe weather threat to central Pennsylvania through this evening, along with a flash flood threat lasting through late tonight. Additional showers and thunderstorms are expected Wednesday and Thursday before more heavy rain and potential flooding associated with the moisture remnants of Debby impact the region Friday and Saturday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ...19Z Update... Flash Flood Watch now in effect for far eastern portions of the Lower Susq River Valley where combination of initial slow moving convection at mid afternoon, plus additional rainfall from thunderstorms approaching from central PA later this afternoon and evening, will produce an elevated threat for flash flooding. portions of Lancaster and York Counties' 1 hr FFG guidance is less than 2", and consensus is that areas receiving more than 2-2.5" in 1-3 hours will experience flash flooding within the Watch area. SVR Watch #605 is also in effect until 00Z Wed. Storms continue to track across western and central PA, with reports of wind damage across Clearfield County from recent storms. The right entrance region of an upper level jet will shift over PA late today into tonight creating enhanced meso-B uvvel over the stalled frontal boundary across central PA. SPC upgraded a corridor of central PA to ENH for this afternoon, surrounded by SLGT for much of central PA. WPC also has a SLGT to MDT risk of excessive rainfall across the Susq Valley and points east as the front and upper level feature combine their forcing around and shortly after the optimal time of peak heating/max instability. Expect storms to face later this evening, with CAMs showing wide disparity in convection after midnight, largely dependent upon the location of the front by late tonight. We opted to keep the Flood Watch in effect until 08z, which can be extended if need by overnight, or cancelled early if the threat subsides by then. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... It appears that the locally heavy rainfall threat continues along or just east of the Lower Susq River Valley Wednesday morning, but uncertainty in the frontal location will ultimately determine where additional rainfall is maintained early Wednesday morning. The front slips just south of PA Wednesday with decreasing showers throughout Wednesday morning. A weak wave of low pressure riding along this boundary will likely result in lingering cloud cover and the chance of showers over the southern half of the state. Can't even rule out a tsra near the Mason Dixon Line, where models show a bit of elevated CAPE. GEFS 2m temp anomalies indicate max temps will likely be 5-10 degrees below average Wed due to the cloud cover and easterly flow. Shower and thunderstorm chances will once again be with us on Thursday as we evaluate the heavy rain potential for the area Friday and Saturday. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Main story for Friday into Saturday will be the potential for heavy rain. After that looking at mainly dry days, as a weak high builds into the area. With the upper level trough nearby, daytime heating will likely result in a daily build up of CU and perhaps a shower. Still uncertainty with the track of Debby to nail down exact details of QPF and ending times of showers, but by later Saturday, looks like bulk of activity would be pulling away our area. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... For the 18Z TAF packge, did put VCTS in for the southeast sites. Did try to time more widespread activity in all sites. Cold front well to the north. After sunset, expect convection to weaken, but showers and low CIGS will be the main issue. While the northern areas may see good visibilities by 18Z Wed, southern areas may still have fog and showers. Expect CIGS to remain mainly MVFR and IFR across most of the area up to 18z. The cold front will be slow to move much further south. Outlook... Thu-Fri...MVFR/IFR cigs likely with periods of heavy rain. Sat..Showers early with decreasing coverage late. Sun...Mainly dry with VFR conditions. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for PAZ053-057>059-065-066. && SYNOPSIS...Lambert/DeVoir/Dangelo NEAR TERM...DeVoir/Dangelo SHORT TERM...DeVoir LONG TERM...Banghoff/Martin AVIATION...Martin
Hazardous weather outlook, Aug 6, 2:57 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 257 PM EDT Tue Aug 6 2024 PAZ005-006-037-071900- McKean-Potter-Tioga- 257 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. A cluster of strong to severe thunderstorms with locally damaging winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-017>019-024>027-033>035-041-045-071900- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Somerset-Bedford- Fulton-Northern Lycoming-Southern Clinton- 257 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-071900- Warren- 257 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-036-042-046-049>052-056-063-064-071900- Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Perry-Cumberland-Adams- 257 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. Some of the thunderstorms could train east over the same locations, bringing the potential for heavy to excessive rainfall of over 2 inches in less than an hour, which could lead to localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly late Thursday and Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ053-057>059-065-066-071900- Columbia-Dauphin-Schuylkill-Lebanon-York-Lancaster- 257 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flood Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. Some of the thunderstorms could train east over the same locations, bringing the potential for heavy to excessive rainfall of over 2 inches in less than an hour, which could lead to localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly late Thursday and Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 6, 2:35 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service State College PA
235 PM EDT Tue Aug 6 2024
PAZ066-061900-
Lancaster PA-
235 PM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LANCASTER COUNTY
THROUGH 300 PM EDT...
At 234 PM EDT, Doppler radar was tracking a strong thunderstorm over
Akron, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lancaster, Ephrata, New Holland, Akron, Leola, Rothsville, Terre
Hill, Churchtown, Leacock, Bareville, Bowmansville, Intercourse,
Fivepointville, Blue Ball, Farmersville, Goodville, Bird-In-Hand,
Smoketown, White Horse, and Dutch Wonderland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4011 7593 4010 7594 4004 7594 4002 7596
4003 7629 4014 7629 4022 7599 4020 7598
4014 7587
TIME...MOT...LOC 1834Z 262DEG 19KT 4009 7618
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BanghoffSpecial weather statement, Aug 6, 2:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
239 PM EDT Tue Aug 6 2024
PAZ017-018-061915-
Northern Centre PA-Clearfield PA-
239 PM EDT Tue Aug 6 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CLEARFIELD AND
NORTHWESTERN CENTRE COUNTIES THROUGH 315 PM EDT...
At 238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles northwest of Bellefonte to near
Clearfield. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Philipsburg, Woodland, Osceola Mills, Chester Hill, Karthaus, North
Philipsburg, Clarence, South Philipsburg, Moshannon, Pine Glen,
Jeffries, Lecontes Mills, Black Moshannon State Park, Morrisdale,
West Decatur, Grassflat, Kylertown, and Wallaceton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4117 7806 4114 7801 4116 7800 4118 7797
4118 7792 4094 7801 4084 7819 4085 7838
4089 7851 4099 7835 4122 7824 4122 7810
TIME...MOT...LOC 1838Z 281DEG 20KT 4110 7808 4098 7824 4091 7844
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 6, 2:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
249 PM EDT Tue Aug 6 2024
PAZ017-024-061915-
Clearfield PA-Cambria PA-
249 PM EDT Tue Aug 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CLEARFIELD AND
NORTHERN CAMBRIA COUNTIES THROUGH 315 PM EDT...
At 248 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Punxsutawney to Indiana.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Cambria, Patton, Hastings, Carrolltown, Houtzdale,
Blandburg, Jeffries, Prince Gallitzin State Park, Belsano, Irvona,
Coalport, Ramey, Brisbin, Westover, Mahaffey, Burnside, Glen Hope,
and New Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.
&&
LAT...LON 4072 7880 4080 7881 4095 7880 4089 7829
4080 7833 4076 7837 4073 7836 4069 7838
4051 7891
TIME...MOT...LOC 1848Z 270DEG 26KT 4088 7871 4072 7875 4061 7907
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 6, 2:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service State College PA
253 PM EDT Tue Aug 6 2024
PAZ018-019-025-026-061930-
Northern Centre PA-Blair PA-Huntingdon PA-Southern Centre PA-
253 PM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUNTINGDON...
SOUTHWESTERN CENTRE AND NORTHEASTERN BLAIR COUNTIES THROUGH 330 PM
EDT...
At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
State College, Tyrone, Park Forest Village, Stormstown, Bald Eagle,
Warriors Mark, Pine Grove Mills, Ramblewood, Port Matilda,
Franklinville, and Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.
&&
LAT...LON 4063 7811 4069 7826 4088 7809 4075 7778
TIME...MOT...LOC 1853Z 228DEG 16KT 4072 7813
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BanghoffLocal storm report, Aug 6, 3:00 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
300 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Tstm Wnd Dmg 4 WSW Moshannon 41.00N 78.12W
08/06/2024 Clearfield PA 911 Call Center
Multiple trees down at Grassflat Ave and
Reservoir Rd.
&&
MRCSpecial weather statement, Aug 6, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
321 PM EDT Tue Aug 6 2024
PAZ017-018-024-025-061945-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-
321 PM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CLEARFIELD...
SOUTHWESTERN CENTRE...NORTHERN BLAIR AND NORTHEASTERN CAMBRIA
COUNTIES THROUGH 345 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Tyrone, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Altoona, Tyrone, Northern Cambria, Philipsburg, Bald Eagle, Bellwood,
Patton, Loretto, Hastings, Osceola Mills, Tipton, Chester Hill,
Carrolltown, Houtzdale, North Philipsburg, South Philipsburg, Sandy
Ridge, Blandburg, Jeffries, and Horseshoe Curve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.
&&
LAT...LON 4074 7867 4094 7864 4094 7816 4079 7816
4074 7823 4074 7816 4071 7817 4068 7822
4065 7820 4061 7823 4048 7839 4052 7890
TIME...MOT...LOC 1921Z 274DEG 22KT 4073 7850
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:30 AM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Aug 6, 1:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Aug 6, 1:46 PM EDT | Special Weather Statement | CTP | Clearfield | 44 min |
| Aug 6, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 57 min |
| Aug 6, 2:35 PM EDT | Special Weather Statement | CTP | Lancaster | 25 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | CTP | Clearfield | 36 min |
| Aug 6, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 61 min |
| Aug 6, 2:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Aug 6, 2:53 PM EDT | Special Weather Statement | CTP | Centre | 37 min |
| Aug 6, 2:54 PM EDT | Flood Watch | CTP | Columbia, Dauphin, Lancaster, Lebanon, Schuylkill, York | 13 hr |
| Aug 6, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon | 41 min |
| Aug 6, 3:16 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 119 min |
| Aug 6, 3:24 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 66 min |
| Aug 6, 3:28 PM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Aug 6, 3:45 PM EDT | Special Weather Statement | CTP | Montour | 45 min |
| Aug 6, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 38 min |
| Aug 6, 3:58 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 32 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 39 min |
| Aug 6, 4:07 PM EDT | Flash Flood Warning | CTP | Lancaster | 2 hr |
| Aug 6, 4:16 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Huntingdon, Mifflin | 74 min |
| Aug 6, 4:25 PM EDT | Special Weather Statement | CTP | Columbia | 20 min |
| Aug 6, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry, Snyder | 57 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 48 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Franklin, Huntingdon, Juniata, Mifflin and 1 more | 38 min |
| Aug 6, 4:58 PM EDT | Special Weather Statement | CTP | Lebanon | 32 min |
| Aug 6, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 25 min |
| Aug 6, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 12 min |
| Aug 6, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Schuylkill and 1 more | 37 min |
| Aug 6, 5:28 PM EDT | Special Weather Statement | CTP | Schuylkill | 32 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Huntingdon, Juniata and 1 more | 43 min |
| Aug 6, 5:56 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 34 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Fulton | 33 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | CTP | Lebanon | 28 min |
| Aug 6, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 45 min |
| Aug 6, 7:14 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Aug 6, 7:32 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 118 min |
| Aug 6, 7:39 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 51 min |
Nearby
Special Weather Statements in Pennsylvania, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.